UNIGE document Scientific Article
previous document  unige:12541  next document
add to browser collection
Title

Nonlinear stability of RAT, an explicit rational Runge-Kutta method

Author
Published in BIT Numerical Mathematics. 1979, vol. 19, no. 4, p. 540-542
Identifiers
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst. Nonlinear stability of RAT, an explicit rational Runge-Kutta method. In: BIT Numerical Mathematics, 1979, vol. 19, n° 4, p. 540-542. https://archive-ouverte.unige.ch/unige:12541

123 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :